Paper Information

Journal:   TRANSACTIONS ON COMBINATORICS   2014 , Volume 3 , Number 4; Page(s) 43 To 54.
 
Paper: 

PERFECT STATE TRANSFER IN UNITARY CAYLEY GRAPHS OVER LOCAL RINGS

 
 
Author(s):  MEEMARK Y.*, SRIWONGSA S.
 
* DEPARTMENT OF MATHEMATICS AND COMPUTER SCIENCE, FACULTY OF SCIENCE, CHULALONGKORN UNIVERSITY, BANGKOK, 10330 THAILAND
 
Abstract: 

In this work, using eigenvalues and eigenvectors of unitary Cayley graphs over finite local rings and elementary linear algebra, we characterize which local rings allow a PST occurring in its unitary Cayley graph. Moreover, we have some developments when R is a product of local rings.

 
Keyword(s): LOCAL RINGS, PERFECT STATE TRANSFER, UNITARY CAYLEY GRAPHS
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 58
 
Latest on Blog
Enter SID Blog